My Dr. prescribed me 80mg only at night but I am worried my symptoms will come back during the day. How long does it take for the benefits to wear off? I have been reading it is to be prescribed twice daily.
Aarania; first of all, here is a copy and paste of the medication I got right here on this site..to tell you a bit about it.((( Ziprasidone Editor's Pick
Ziprasidone is an antipsychotic medication. It works by changing the effects of chemicals in the brain. Ziprasidone is used to treat schizophrenia and the manic symptoms of bipolar disorder (manic depression) in adults and children who are at least 10 years old. Ziprasidone may also be used for purposes. PLEASE be careful when you read about what Google or the papers that come with the prescription. You really are on a higher dose. They very rarely go over 100mg twice daily so you have lots of room as you know the other name is Geodon on this medication please don't worry if you can hold at what you are on now great or even try lower once you level out. What happens Aarania Is the higher the dose the more side effects so many time they even use different medication along with it but I would say what I see most is 40mg twice daily the important thing is not to take any more than your doctor has said or the way the medication adjust the chemical's in our brain we start to think stupid stuff like hey I have been feeling fantastic and lower or stop taking it. meaning the medication Then it gets harder and harder to get you stable again. But really my friend just the way you put down your question and such sounds like you have your stuff together. so please don't worry about this petering out on you rare at this dose does this happen and you have room to go up or down or the doctor to add something hope this will help you. And sometimes the least we know as long as we are going to the doctor and get your self-checked out there is not a lot to worry about. Also it just like many other medications we all react differently and it can be at different dose's don't believe everything you read my friend. And make sure you take your medications about the same time or times each day and if you feel you need any changes call or go see your doctor try not to worry about this is a very common mental problem just like many others and it can be controlled Just remember to listen to the right people. your doctor or pharmacist is always good sources to ask if you get confused. And I am very glad you found us here there are lots of people that can help out if you can't reach anyone. Merry Christmas and don't let the pressures of the holidays get to you Chuck1957
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 1 Aug 2010 • 2 answers
How do you tell the difference between schizophrenia &schizophrenia due to mixing prescription meds?
Posted 13 Nov 2011 • 2 answers
Posted 22 Jan 2012 • 7 answers
Posted 4 Apr 2012 • 1 answer